MathSciNet Relay Station
MathSciNet bibliographic data
MR1960506 (2004b:62155) 62J02 (62F12 62J12)
Hu, Shu He; Pan, Guang Ming; Gao, Qi Bing Estimation problems for a regression model with linear process errors. (Chinese) Appl. Math. J. Chinese Univ. Ser. A 18 (2003), no. 1, 81–90.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement